# SDR 08FDEA04125

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960132
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1110 SEAT TRACK AT RBL 45 IS CORRODED REMOVED AND REINSTALLED FLOORBOARDS RBL 24 TO RBL 62 STA 1070-1110.  REMOVED CORROSION ON SEAT TRACK ORIGINAL MATERIAL THICKNESS .070 MATERIAL LOSS .022.  REMAINING .048 OUT OF LIMITS AAR TOOL IN17-0112 CAL DUE 12-11-08.  REMOVED SEAT TRACK   SECTION STA 1110=1135.  FABRICATED TREATED, PRIMED, AND INSTALLED NEW SEAT TRACK SECTION STA 1110-1135 RBL 45.  DISPLACED AND REINSTALLED CEILING PANEL STA 1130-1140 RBL 25-50, REF SRM 51-30-2, 51-10-6, 53-10-1 FIG 3, AND DWG 65-19601.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
